# SDR CA130401003

- Difficulty date: March 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Propjt 200A
- Engine: Pwc PW306A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(CAN) THE CUSTOMER REPORTED THAT SMOKE AND THE ODOR OF OIL ENTERED THE CABIN DURING TAKE-OFF.  THE ON GROUND INVESTIGATION REVEALED A LARGE QUANITY OF OIL IN THE NR 1 ENGINE CABIN BLEED PORT.  MFG RECOMMENDED TO REPLACE THE ENGINE.
